Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014 (2014), Article ID 214093, 13 pages
http://dx.doi.org/10.1155/2014/214093
Research Article

Multiple Positive Periodic Solutions for Two Kinds of Higher-Dimension Impulsive Differential Equations with Multiple Delays and Two Parameters

1Department of Mathematics, Hengyang Normal University, Hengyang, Hunan 421008, China
2Department of Mathematics, National University of Defense Technology, Changsha 410073, China

Received 8 September 2013; Revised 13 February 2014; Accepted 13 February 2014; Published 6 April 2014

Academic Editor: Nan-Jing Huang

Copyright © 2014 Zhenguo Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenguo Luo, “Multiple Positive Periodic Solutions for Two Kinds of Higher-Dimension Impulsive Differential Equations with Multiple Delays and Two Parameters,” Journal of Mathematics, vol. 2014, Article ID 214093, 13 pages, 2014. doi:10.1155/2014/214093